Integrals of certain random functions with respect to general random measures

Authors

  • V. N. Radchenko

Abstract

For random functions that are sums of random functional series, we determine an integral over a general random measure and prove limit theorems for this integral. We consider the solution of an integral equation with respect to an unknown random measure.

Published

25.08.1999

Issue

Section

Research articles

How to Cite

Radchenko, V. N. “Integrals of Certain Random Functions With Respect to General Random Measures”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 8, Aug. 1999, pp. 1087–1095, https://umj.imath.kiev.ua/index.php/umj/article/view/4699.